JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JORDAN (φψ)-DERIVATIONS IN JB*-TRIPLE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JORDAN (φψ)-DERIVATIONS IN JB*-TRIPLE
Moslehian, Mohammad Sal; Najati, Abbas;
  PDF(new window)
 Abstract
Using algebraic methods, we prove that every Jordan (derivation is a (derivation under certain conditions. In particular, we conclude that every Jordan -derivation is a -derivatio.
 Keywords
JB*-triple;()-derivation;Jordan ()-derivation;-derivation;Jordan -derivation;
 Language
English
 Cited by
 References
1.
C. Baak and M. S. Moslehian, On the stability of $\theta$-derivations on $JB^{\ast}$-triples, Bull. Braz. Math. Soc. 38 (2007), no. 1, 115-127. crossref(new window)

2.
T. J. Barton and Y. Friedman, Bounded derivations of $JB^{\ast}$-triples, Quart. J. Math. Oxford Ser. (2) 41 (1990), no. 163, 255-268. crossref(new window)

3.
M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), no. 4, 1003-1006.

4.
Ch.-H. Chu and P. Mellon, Jordan structures in Banach spaces and symmetric mani- folds, Exposition. Math. 16 (1998), no. 2, 157-180.

5.
Y. Friedman, Bounded symmetric domains and the $JB^{\ast}$-triple structure in physics, Jordan algebras (Oberwolfach, 1992), 61-82, de Gruyter, Berlin, 1994.

6.
Y. Friedman and Y. Gofman, Does the geometric product simplify the equations of physics?, Internat. J. Theoret. Phys. 41 (2002), no. 10, 1841-1855. crossref(new window)

7.
I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill.- London, 1969.

8.
T. Ho, J. Martinez-Moreno, A. M. Peralta, and B. Russo, Derivations on real and complex $JB^{\ast}$-triples, J. London Math. Soc. (2) 65 (2002), no. 1, 85-102. crossref(new window)

9.
W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 183 (1983), no. 4, 503-529. crossref(new window)

10.
T. Miura, H. Oka, G. Hirasawa, and S.-E. Takahasi, Superstability of multipliers and ring derivations on Banach algebras, Banach J. Math. Anal. 1 (2007), no. 1, 125-130. crossref(new window)

11.
A. Najati, On a problem of C. Baak and M. S. Moslehian, Appl. Math. Lett. 22 (2009), no. 5, 658-660. crossref(new window)

12.
C. Park, Approximate homomorphisms on $JB^{\ast}$-triples, J. Math. Anal. Appl. 306 (2005), no. 1, 375-381. crossref(new window)

13.
B. Russo, Structure of $JB^{\ast}$-triples, Jordan algebras (Oberwolfach, 1992), 209-280, de Gruyter, Berlin, 1994.